Eye problem ramdev patanjali medicine this question feed

Saurav12, 4 September 2017 10:38

Sir i have power of -3.25 and -2.75 please suggest me baba ramdev products to remove chasma

More: Eye
Ask Question? | Related Questions
Doctor's Ayurvedic Advice:-

Hello, Refraction errors can easily be seen in teenage and increase with eye stress, along with symptomatic symptoms like watering of eyes with redness in the same. The error occur either due to weak eye muscle and weak optic nerve. The already damage done can not be reversed but further damage can be withhold by ayurvedic medicines- 1.Triphala guggul- one tablet twice a day with luke warm water after meals. 2.Saptamrit lauh- one tablet twice a day with luke warm water after meals. In case of irritation use itone eyedrops In panchkarma shirodhara and shirobasti should be practised to strengthen the optic nerve further. Tadatak kriya should also be performed to increase the concentration and eyesight.

posted by Dr.Kanika on 5 September 2017

Post a Question Or Reply




Related Questions


Increase my eye sight

asked by dipak on 12 December 2010
my eye sight is right -5.0 & left -3.50...and i wear spake when i watch TV and when do work... Read More

Eye Floaters patanjali medicine

asked by ceres on 2 July 2013
i am woman of 39 year old I have one eye floater in my left eye since four months now - and i... Read More

About Eye disease

asked by Niketkumar on 3 November 2016
Age- 26 years, Present Complaint- need Ayurvedic remedies for Eye disease Kerotoconus family... Read More

Herpis in the eye

asked by herbal_fan on 11 March 2010
i am struggling with herpes simplex in my right eye from last eleven yrs, i have no vision in... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.